# SDR AALA20140203007

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 44,160 hours, 17,886 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AUA CREW REPORTED HYD SYS A QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT LANDED AUA WITHOUT INCIDENT. DISCOVERED HYD A SYS ELECTRIC PUMP ACOUSTICAL FILTER LOWER FITTING ORING LEAKING.  REPLACED ORING, SYS GND CHECKED NORMAL OPERATION CLOSED.
